# SDR FDEA201506091726

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 570 hours, 12,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT RT, STATION 1641, LONGERON 12R FRAME FOUND DENTED.  DENTED FRAME REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES & REPETITIVE INSPECTION AT 9,500 CYCLES TO BE  CARRIED OUT IAW SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
